Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Not all semiregular Urysohn-closed spaces are Katětov-Urysohn

Author: Jack R. Porter
Journal: Proc. Amer. Math. Soc. 25 (1970), 518-520
MSC: Primary 54.20
MathSciNet review: 0257955
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological space is said to be Urysohn if every pair of distinct points have disjoint closed neighborhoods. In this note we give an example of a first countable semiregular Urysohn space which is closed in every Urysohn space in which it can be embedded, and on which there exists neither a coarser minimal Urysohn topology nor a coarser minimal first countable Urysohn topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20

Additional Information

Keywords: Minimal topological spaces, minimal Urysohn spaces, Urysohn-closed spaces, Katětov-Urysohn spaces, Urysohn spaces, separation axioms
Article copyright: © Copyright 1970 American Mathematical Society